Elliptic gaussian random processes.

Título inglés Elliptic gaussian random processes.
Título español Procesos aleatorios gaussianos elípticos.
Autor/es Benassi, Albert ; Jaffard, Stéphane ; Roux, Daniel
Organización Univ. Blaise Pascal, Aubière, Francia;Dep. Math. Fac. Sci. Technol. Univ. Paris XII, Cachan, Francia
Revista 0213-2230
Publicación 1997, 13 (1): 19-90, 36 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the Gaussian random fields indexed by Rd whose covariance is defined in all generality as the parametrix of an elliptic pseudo-differential operator with minimal regularity assumption on the symbol. We construct new wavelet bases adapted to these operators; the decomposition of the field in this corresponding basis yields its iterated logarithm law and its uniform modulus of continuity. We also characterize the local scalings of the fields in terms of the properties of the principal symbol of the pseudodifferential operator. Similar results are obtained for the Multi-Fractional Brownian Motion.
Clasificación UNESCO 120808
Palabras clave español Procesos estocásticos ; Operadores pseudodiferenciales ; Operadores elípticos ; Distribución de Gauss ; Ondículas ; Movimiento browniano
Código MathReviews MR1462329
Código Z-Math Zbl 0880.60053
Icono pdf Acceso al artículo completo